# SDR VNAA20231130007

- Difficulty date: November 30, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 46,745 hours, 35,478 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Part number: NAS620612D
- Condition: Corroded
- Location: Unknown
- Part time: 35,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00115399 DISCREPANCY: DESCRIPTION: FLAP PDU REQUIRES REMOVAL FOR ACCESS FOR STRUCTURE REPAIRS. CORRECTIVE ACTION: FLAP PDU ATTACHING HARDWARE FOUND TO BE CORRODED AND REQUIRES REPLACEMENT. NEW SERVICEABLE HARDWARE INSTALLED IAW CRJ 700 AMM 27-52-37-400-801-A01.
